# SDR CA100525008

- Difficulty date: May 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 7,147 hours
- Engine: Garrtt TFE7312
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pressure Switch
- Part number: 7629001004001
- Condition: Leaking
- Location: Lt Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AN HYD LOW CAS MESSAGE IN FLIGHT.  UPON INVESTIGATION ON GROUND BY MX, IT WAS DISCOVERED THAT THERE WAS HYD FLUID ON LOWER FUSELAGE.  IT WAS LATER DISCOVERED THAT AUX HYD LOW PRESSURE SWITCH S9 (LT ENGINE) WAS LEAKING BETWEEN THE ELECTRICAL CONNECTOR AND SWITCH HYD CORE. PACKING WAS VISIBLE AND CONNECTOR BASE WAS BENT.
